MathSciNet Relay Station
MathSciNet bibliographic data
MR2574884 (2011a:35170) 35J91 (35B25)
Byeon, Jaeyoung Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010), no. 4, 1981–2001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement